# SDR FDEA201111034819

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 43,478 hours, 29,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FLIGHT COMPARTMENT EMERGENCY LIGHT DIM.  R & R BATTERIES IAW SMP AND MM 33-50-001-2-0.  OP'S CHECKED GOOD.  FINAL CLOSED.
